このエントリーをはてなブックマークに追加
ID 47195
FullText URL
Author
Yamaguchi, Kohhei
Abstract
We study the homotopy types of the space consisting of all base-point preseving continuous maps from the m dimensional real projective space into the n dimensional real projective space. When 2 ≤ m < n, it has two path connected components and we investigate whether these two path-components have the same homotopy type or not.
Keywords
homotopy type
algebraic map
Hurewicz-Radon numbers
Published Date
2012-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume54
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
77
End Page
86
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2012 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol54/iss1/6
JaLCDOI